MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK TENDERLINK; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK TENDERLINK; SUBCUTANEOUS INFUSION SET
Catalog Number 05015251001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that three infusion sets from the same package were leaking at the headset after the delivery of a bolus on three different days.This led to a wet self-adhesive plaster and high blood glucose levels up to 400 mg/dl.
 
Additional Manufacturer Narrative
D1 was updated.

Brand Name
ACCU-CHEK TENDERLINK
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
na
osted 4320
DA   4320
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20169583
Report Number3011393376-2024-01897
Device Sequence Number7058981
Product Code FPA
UDI-Device Identifier05705244005150
UDI-Public05705244005150
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05015251001
Device Lot Number6005425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age70 YR
Patient SexMale